# SDR SCNA20150422056

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 1,655 hours, 488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE. R & R BOTH LT AND RT BULBS.
